MathSciNet Relay Station
MathSciNet bibliographic data
MR2259245 37E05 (37D20 37E20)
de Faria, Edson; de Melo, Welington; Pinto, Alberto Global hyperbolicity of renormalization for $C^r$ unimodal mappings. Ann. of Math. (2) 164 (2006), no. 3, 731–824.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement